# SDR DALA2018102606321

- Difficulty date: July 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 79,459 hours, 35,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Not Reported
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 683, L/P 4113237) DURING SERVICE CHECK FOUND FWD ISLE EXIT SIGN (F/C LAV-GALLEY) LOWER DEFUSER LENSES DAMAGED/MISSING. REMOVED AND REPLACED EXIT SIGN AT FWD GALLEY AND LAV 201 PER AMM 33-51.
